# SDR N6WA2012090801

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 11,112 hours, 7,417 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RT ENGINE FAN VIBRATION IN YELLOW 5.0,  OBSERVED DURING FLIGHT.  INSPECTED FAN BLADES, NO DEFECTS FOUND IAW AMM 72-21-02. PERFORMED FAN TRIM BALANCE , OP'S CHECKED GOOD IAW AMM 71-00-00.
